# SDR UIEA2021110902375

- Difficulty date: November 8, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

APU FAILED TO START( T/S PER FIM 49-11 FT 980 TO BLOCK 13 SHEET 2, FOUND GRND ON RELAY K442 PIN 7, BLOCK 34 REPLACE ECU RECOMMENDED, PERF CONT CHECK OF CONNECTOR D40813 PIN  H7 TO RELAY K442 PIN 7, CHECK GOOD, MCC UPDATED, ECU ON ORDER. )
